×

Found 34,342 Documents (Results 1–100)

On a functional equation with holomorphic coefficients associated with a finite group. (English. Russian original) Zbl 07806520

Russ. Math. 67, No. 8, 1-6 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 8, 3-9 (2023).
MSC:  30Exx 39Axx 45Exx
PDFBibTeX XMLCite
Full Text: DOI

Reconstruction of a function analytic in a disk from the boundary values of its real part using interpolation wavelets. (English. Russian original) Zbl 07805767

Proc. Steklov Inst. Math. 323, Suppl. 1, S78-S84 (2023); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 29, No. 2, 287-293 (2023).
MSC:  65-XX 41-XX
PDFBibTeX XMLCite
Full Text: DOI

Simpson’s quadrature for a nonlinear variational symplectic scheme. (English) Zbl 07803008

Franck, Emmanuel (ed.) et al., Finite volumes for complex applications X – Volume 2. Hyperbolic and related problems. FVCA10, Strasbourg, France, October 30 – November 03, 2023. Cham: Springer. Springer Proc. Math. Stat. 433, 83-92 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software